# SDR IPXA10561569

- Difficulty date: August 3, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Bs 1540-1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOORBOARD PANEL IS DAMAGED AT BS 1540-1600 BL0 - LBL 25, WL 208.  FABRICATED NEW FLOORBOARD PANEL IAW SRM 53-00-50-1A.
